Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 56, Issue 2 (1991), 637-642.
Presburger Arithmetic with Unary Predicates is $\Pi^1_1$ Complete
We give a simple proof characterizing the complexity of Presburger arithmetic augmented with additional predicates. We show that Presburger arithmetic with additional predicates is $\Pi^1_1$ complete. Adding one unary predicate is enough to get $\Pi^1_1$ hardness, while adding more predicates (of any arity) does not make the complexity any worse.
J. Symbolic Logic, Volume 56, Issue 2 (1991), 637-642.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Halpern, Joseph Y. Presburger Arithmetic with Unary Predicates is $\Pi^1_1$ Complete. J. Symbolic Logic 56 (1991), no. 2, 637--642. https://projecteuclid.org/euclid.jsl/1183743663